# SDR CA140714009

- Difficulty date: July 11, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Boeing 767375
- Aircraft time: 115,177 hours
- Engine: Ge CF680C2B6F
- System (JASC): 2613 · Overheat Detection
- Part: Power Supply
- Part number: 285T003510
- Condition: Failed
- Location: Over Heat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF ROLL AN AURAL FIRE WARNING BEGAN TO CHIME, THERE WERE NO OTHER INDICATIONS. AFTER TALKING TO MAINTENANCE THE CREW ELECTED TO RETURN TO NRT AND LAND APPROXIMATELY 25 500KG OVERWEIGHT. NO PANPAN OR MAYDAY DECLARED.  RESOLUTION: PERFORMED WEU WIRING CHK PER WDM 31-51-33-P4.1SHI AND FOUND NO DEFECT - PERFORMED BY JL019/AS PER FLEET BOTH PWR SUPPLY M621/M616 REPLACED PER MM 31-51-04-PB401 - INSTALLATION TEST C/O WITH PASS - HIGH POWER RUN UP TO 65% N1 WITH NO FAULT - ALSO C/O FIRE TEST AT 65% N1 - FIRE TEST PASSED C/S CHK.
